Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 20, NWS Houston/Galveston, TX

June 4, 20174 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Jun 4, 2017, 3:52 PM CDT for 4 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2017, 3:52 PM CDT (20:52 UTC)
Expired
Jun 4, 2017, 6:45 PM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Brazoria County, TX, Fort Bend County, TX, Harris County, TX, Montgomery County, TX

The radar

The Houston radar (KHGX), 46 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 5:16 PM CDTFLASH FLOODHouston, TXHOUSTON FIRE DEPT REPORTS A WATER RESCUE ON OLIVER ST AT SUMMER ST VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 84 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1499 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WGUS54 KHGX 042052
FFWHGX
TXC039-157-201-339-042345-
/O.NEW.KHGX.FF.W.0020.170604T2052Z-170604T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
352 PM CDT SUN JUN 4 2017

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  South central Montgomery County in southeastern Texas...
  Southeastern Fort Bend County in southeastern Texas...
  North central Brazoria County in southeastern Texas...
  Central Harris County in southeastern Texas...

* Until 645 PM CDT.

* At 349 PM CDT, gauge and radar reports indicated thunderstorms 
  producing heavy rain across the warned area. Rainfall amounts of 1 
  to 3 inches with rainfall rates of 2 to 4 inches per hour with 
  these storms as they move east and southeast at 15 mph. 
  
  Flash flooding is ongoing. 13 water rescues have been performed 
  and numerous reports of cars flooded on roadways.

* Some locations that will experience flooding include...
  Northwestern Pasadena, Pearland, southern Missouri City, Deer Park,
  southeastern Rosenberg, South Houston, Bellaire, Humble, West
  University Place, Galena Park, Jacinto City, northwestern Manvel,
  Cloverleaf, Downtown Houston, Kingwood, Second Ward, Greater
  Greenspoint, Spring, Greater Heights and Fresno.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3009 9513 2970 9511 2930 9564 2935 9588
      2952 9576 2956 9552 2984 9538 3010 9548

$$
1 follow-up statement
077 
WGUS74 KHGX 042247
FFSHGX

Flash Flood Statement
National Weather Service Houston/Galveston TX
547 PM CDT SUN JUN 4 2017

TXC039-157-201-339-042345-
/O.CON.KHGX.FF.W.0020.000000T0000Z-170604T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Fort Bend TX-Brazoria TX-Harris TX-
547 PM CDT SUN JUN 4 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTH CENTRAL MONTGOMERY...SOUTHEASTERN FORT BEND...NORTH CENTRAL
BRAZORIA AND CENTRAL HARRIS COUNTIES...

At 545 PM CDT, Doppler radar indicated showers and thunderstorms 
producing moderate to occasionally heavy rain across the warned 
area. Where the heaviest rains have fallen, water levels will be 
very slow to recede.

Some locations that may experience flooding include...
Northwestern Pasadena, Pearland, southern Missouri City, Deer Park,
southeastern Rosenberg, South Houston, Bellaire, Humble, West
University Place, Galena Park, Jacinto City, northwestern Manvel,
Cloverleaf, Downtown Houston, Kingwood, Second Ward, Greater
Greenspoint, Spring, Greater Heights and Fresno.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3009 9513 2970 9511 2930 9564 2935 9588
      2952 9576 2956 9552 2984 9538 3010 9548

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:16 PM CDT, 36 minutes earlier.

Area forecast discussion, Jun 4, 3:16 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
316 PM CDT Sun Jun 4 2017

.DISCUSSION...
Impressive complex of storms that was focused on the coast this
morning has shifted into the Gulf and is slowing. Copious rainfall
from that system brought 4-7 inches of rain to areas from
Galveston to Winnie.

A second line - broken - moving through the area from west to east
with a break (fortunately over areas hardest hit last night around
College Station to Brenham to Caldwell) but with a third line
coalescing ahead of it. These should continue eastward into an
area where the atmosphere should be a little more stable late this
afternoon in Polk/Liberty counties. In the meantime though storms
will be capable of a quick 1-2"/hour and will potential be
training as they move into Houston Metro. Street flooding will be
a concern this afternoon and evening before the storms depart. The
stronger storms could also produce gusty winds of 30-35 mph thanks
to slight inverted V sounding profiles. Possibly even some small
hail. Overnight storms should again shift out into the Gulf and
may see scattered showers develop again after midnight from SW to
NE through the center of the region (still slow movers) and
gradually shift east and southeastward. Monday a cold front
struggles to move through the area as the upper s/w sweeps through
which should again destabilize the atmosphere and bring another
round of scattered showers and thunderstorms. Cold front is pretty
diffuse at that point and hard to pinpoint but it may well not be
all that relevant to where the storms initiate or focus for that
matter with the increasing instability aloft. Monday night and
Tuesday rain chances continue for pop up scattered storms with
drying underway from NW to SE Tuesday/Tuesday night. Wednesday
through Saturday looking pleasant by June standards with weak high
pressure in control...drier air and light winds with abundant
sunshine.

Sunday strengthening onshore flow with moisture surging back into
the region will usher in increasing rain chances.

45

&&

.MARINE...
A slow moving storm system will bring periods of showers and
thunderstorms to the area through Monday. Mainly light to
moderate onshore winds are expected, with higher winds and
seas in and near the storms. Offshore winds will develop
behind a cold front that is expected to move off the coast
Monday night or Tuesday morning. Onshore winds are anticipated
to return to the area by late Thursday and then persist into
next weekend. Caution flags might be needed at times during
the second half of the week and on into next weekend.  42
&&

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      70  87  71  89  69 /  50  60  40  30   0
Houston (IAH)              72  88  72  89  71 /  60  50  40  40  10
Galveston (GLS)            76  85  76  86  75 /  70  50  50  40  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

Discussion...45
Aviation/Marine...42
Hazardous weather outlook, Jun 4, 5:13 AM CDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
513 AM CDT Sun Jun 4 2017

TXZ163-164-176>179-195>200-210>214-226-227-235>238-051015-
Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend-
Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda-
Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington-
Wharton-
513 AM CDT Sun Jun 4 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A slow moving upper level disturbance will bring periods of
showers and thunderstorms to the region today. Some of the rain
will be locally heavy and minor flooding will be possible. Some of
the stronger storms could produce a brief funnel cloud, frequent
cloud to ground lightning and wind gusts around 35 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

An upper level disturbance will bring scattered showers and
thunderstorms to the region. Some of the storms could again
produce locally heavy rain and minor flooding. The stronger storms
could again produce brief gusty winds.

A chance of thunderstorms will linger on Tuesday with again the
stronger storms capable of producing gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ330-335-350-355-370-375-051015-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
513 AM CDT Sun Jun 4 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Swells propagating into the coastal waters will produce wave
heights near or just above 5 feet in the offshore waters.
Mariners should prepare for locally rough seas due to the swells
and also from thunderstorms producing variable and gusty winds and
frequent lightning.

Waterspouts may be possible this morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 4, 2:10 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
210 PM CDT SUN JUN 4 2017

TXZ211-212-042000-
Waller TX-Austin TX-
210 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUSTIN AND
SOUTHWESTERN WALLER COUNTIES UNTIL 300 PM CDT...

At 208 PM CDT, Doppler radar was tracking a line of strong
thunderstorms between Cat Spring and Sealy, moving east at 10 to 15
mph.

Very heavy rainfall is likely with these storms, and dime size hail
along with wind gusts in excess of 40 mph will be possible.

Locations impacted include...
Sealy, Wallis, San Felipe and Pattison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

LAT...LON 2969 9626 2987 9632 2995 9600 2978 9598
      2973 9604 2968 9606 2961 9607
TIME...MOT...LOC 1908Z 261DEG 14KT 2980 9621
Special weather statement, Jun 4, 2:33 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
233 PM CDT SUN JUN 4 2017

TXZ212-213-042015-
Waller TX-Harris TX-
233 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLER AND WEST
CENTRAL HARRIS COUNTIES UNTIL 315 PM CDT...

At 232 PM CDT, Doppler radar was tracking a strong thunderstorm near
Katy, moving east at 10 TO 15 mph.

Very heavy rainfall is likely with this storm, and dime size hail
along with wind gusts in excess of 40 mph will be possible.

Locations impacted include...
Katy, Jersey Village, Bunker Hill Village, Spring Branch West,
Addicks Park Ten, Spring Branch North, northeastern Eldridge / West
Oaks, Briar Forest, Cypress, Westbranch, Addicks and Memorial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

LAT...LON 2977 9590 2987 9592 3002 9561 2974 9554
      2979 9583
TIME...MOT...LOC 1932Z 258DEG 8KT 2983 9578
Local storm report, Jun 4, 3:12 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
312 PM CDT SUN JUN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     FLASH FLOOD      SUGAR LAND              29.62N  95.62W
06/04/2017                   FORT BEND          TX   TRAINED SPOTTER

            BARROWGATE DRIVE IN SUGARLAND FLOODED AND IMPASSABLE TO
            ALL BUT HIGH PROFILE VEHICLES.

&&

EVENT NUMBER HGX1700276

KP
Local storm report, Jun 4, 3:13 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
313 PM CDT SUN JUN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      MISSION BEND            29.69N  95.66W
06/04/2017                   FORT BEND          TX   TRAINED SPOTTER

            PORTIONS OF BEECHNUT FROM FM1464 TO HIGHWAY FLOODED AND
            IMPASSABLE.

&&

EVENT NUMBER HGX1700277

KP
Special weather statement, Jun 4, 3:33 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
333 PM CDT SUN JUN 4 2017

TXZ164-178-179-042115-
San Jacinto TX-Polk TX-Trinity TX-
333 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TRINITY...NORTHWESTERN
SAN JACINTO AND SOUTHWESTERN POLK COUNTIES UNTIL 415 PM CDT...

At 333 PM CDT, Doppler radar was tracking a strong thunderstorm over
Point Blank, or 16 miles west of Livingston, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Livingston, Onalaska, Point Blank, Goodrich, Lake Livingston State
Park, West Livingston, Leggett and Oakhurst and Lake Livingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3070 9530 3088 9525 3082 9475 3056 9483
TIME...MOT...LOC 2033Z 283DEG 21KT 3078 9519
Special weather statement, Jun 4, 3:43 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
343 PM CDT SUN JUN 4 2017

TXZ199-213-227-237-042145-
Brazoria TX-Harris TX-Fort Bend TX-Montgomery TX-
343 PM CDT SUN JUN 4 2017

...SPECIAL WEATHER STATEMENT...

At 340 PM CDT, Doppler radar was tracking a line of strong
thunderstorms producing very heavy rainfall along a line extending
from near Splashtown to Northside / Northline to Missouri City.
Movement was east at 10 to 15 mph. Flash flood warnings might be
needed.

Very heavy rainfall is likely with these storms, and winds in excess
of 30 mph will be possible.

Locations impacted include...
Pasadena, northern Pearland, northwestern Baytown, La Porte, Deer
Park, South Houston, Humble, West University Place, Seabrook, Galena
Park, Jacinto City, Cloverleaf, Downtown Houston, Kingwood, Second
Ward, The Woodlands, Greater Greenspoint, Spring, South Belt /
Ellington and Neartown / Montrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is occurring with these storms, and may lead to
localized flooding. Flash flood warnings might be needed. Do not
drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

LAT...LON 2956 9498 2957 9530 2955 9551 2984 9536
      3018 9553 3017 9511 2980 9497
TIME...MOT...LOC 2040Z 209DEG 26KT 3007 9548 2984 9537 2955 9551

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSpecial Weather StatementHGXGrimes50 min
Jun 3, 8:06 PM CDTSpecial Weather StatementHGXHouston39 min
Jun 3, 8:12 PM CDTSpecial Weather StatementHGXTrinity48 min
Jun 3, 8:40 PM CDTSpecial Weather StatementHGXWalker65 min
Jun 3, 9:08 PM CDTAreal Flood AdvisoryHGXPolk, Trinity2 hr
Jun 3, 9:09 PM CDTAreal Flood AdvisoryHGXHarris111 min
Jun 3, 9:15 PM CDTSpecial Weather StatementHGXMontgomery45 min
Jun 3, 10:30 PM CDTSpecial Weather StatementHGXSan Jacinto60 min
Jun 4, 1:14 AM CDTSpecial Weather StatementHGXBrazos, Grimes31 min
Jun 4, 1:48 AM CDTSpecial Weather StatementHGXGrimes27 min
Jun 4, 2:05 AM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Montgomery, Walker40 min
Jun 4, 2:41 AM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Walker19 min
Jun 4, 3:09 AM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Montgomery, Walker111 min
Jun 4, 3:27 AM CDTSpecial Weather StatementHGXBurleson48 min
Jun 4, 4:24 AM CDTSpecial Weather StatementHGXBrazos36 min
Jun 4, 4:53 AM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Madison112 min
Jun 4, 5:12 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Madison, Washington2 hr
Jun 4, 5:41 AM CDTSpecial Weather StatementHGXWashington49 min
Jun 4, 5:43 AM CDTSpecial Weather StatementHGXGrimes47 min
Jun 4, 6:21 AM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Washington54 min
Jun 4, 8:21 AM CDTAreal Flood AdvisoryHGXChambers, Galveston, Liberty114 min
Jun 4, 9:20 AM CDTFlash Flood WarningHGXChambers3 hr
Jun 4, 9:26 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston3 hr
Jun 4, 9:53 AM CDTFlash Flood WarningHGXGalveston3 hr
Jun 4, 12:09 PM CDTSpecial Marine WarningHGX36 min
Jun 4, 1:07 PM CDTAreal Flood AdvisoryHGXChambers, Galveston53 min
Jun 4, 2:10 PM CDTSpecial Weather StatementHGXAustin50 min
Jun 4, 2:32 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Harris, Montgomery, Waller and 1 more118 min
Jun 4, 2:33 PM CDTSpecial Weather StatementHGXWaller42 min
Jun 4, 3:12 PM CDTFlash Flood WarningHGXFort Bend, Harris2 hr
Jun 4, 3:33 PM CDTSpecial Weather StatementHGXPolk42 min
Jun 4, 3:43 PM CDTSpecial Weather StatementHGXHarris62 min
Jun 4, 3:54 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda81 min
Jun 4, 5:03 PM CDTSpecial Marine WarningHGX57 min
Jun 4, 5:23 PM CDTSpecial Weather StatementHGXGalveston22 min
Jun 4, 6:00 PM CDTSpecial Marine WarningHGX30 min
Jun 4, 6:29 PM CDTAreal Flood AdvisoryHGXChambers2 hr
Jun 4, 6:29 PM CDTSpecial Weather StatementHGXAustin, Brazos, Burleson, Colorado, Grimes, Jackson and 4 more61 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.